# SDR AALA202401223184

- Difficulty date: January 17, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 31,723 hours, 13,781 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003859GT
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DIFFICULT TO LOCK AND UNLOCK.  ACCOMPLISHED AARD 25-40-10-10 FOR LAVATORY D HINGE. OPERTIONAL CHECKS GOOD.**(CLOSED).
